# SDR BL3R2014082200493

- Difficulty date: August 5, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N37172
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL472
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,072 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE LT MAIN GEAR DOWNLOCK SWITCH.  PILOT REPORTS LT MAIN COCKPIT DOWNLOCK GREEN ANNUCIATOR FAILED OR DELAYED ILLUMINATION UPON GEAR DOWN SELECTION, LIGHT WOULD EVENTUALLY COME ON.  BY MEANS OF HANDS ON MOVEMENT OF SWITCH WIRING HARNESS LIGHT WOULD INTERMITTENTLY FUNCTION.  PLACED GEAR/ ACFT ON JACKS.  REPLACED SWITCH ASSY.  RIGGED SWITCH IAW CURRENT MAINTENANCE DATA PERFORMED SEVERAL LANDING GEAR RETRACT AND EXTEND CYCLES.  OPERATIONAL CHECKS WERE FOUND TO BE NORMAL.  NO FURTHER ACTION REQUIRED.  REMOVED AIRCRAFT FROM JACKS.  RETURNED TO SERVICE, PAPER COMPLETED.
